# SDR UHLA2014102000729

- Difficulty date: October 20, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,483 hours, 17,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INDICATION NOT PROPERLY ALIGNED TO VIEW ARMED/DISARMED INDICATION.  SECURED L1 DOOR LINER, OPS CHECK GOOD IAW MM 25-23-04.
